On the theory of convergence and compactness for Beltrami equations
Abstract
The convergence and compactness theorems are proved for classes of regular solutions of the Beltrami degenerate equations with restrictions of integral type on the dilatation.Downloads
Published
25.03.2011
Issue
Section
Research articles
How to Cite
Lomako, T.V. “On the Theory of Convergence and Compactness for Beltrami Equations”. Ukrains’kyi Matematychnyi Zhurnal, vol. 63, no. 3, Mar. 2011, pp. 341-0, https://umj.imath.kiev.ua/index.php/umj/article/view/2720.